An application of the method of the contour integral to the solution of mixed problems for a certain parabolic system
Doklady Akademii Nauk, Tome 177 (1967) no. 6, pp. 1281-1284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_6_a7,
author = {M. L. Rasulov},
title = {An application of the method of the contour integral to the solution of mixed problems for a certain parabolic system},
journal = {Doklady Akademii Nauk},
pages = {1281--1284},
year = {1967},
volume = {177},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_6_a7/}
}
TY - JOUR AU - M. L. Rasulov TI - An application of the method of the contour integral to the solution of mixed problems for a certain parabolic system JO - Doklady Akademii Nauk PY - 1967 SP - 1281 EP - 1284 VL - 177 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1967_177_6_a7/ LA - ru ID - DAN_1967_177_6_a7 ER -
M. L. Rasulov. An application of the method of the contour integral to the solution of mixed problems for a certain parabolic system. Doklady Akademii Nauk, Tome 177 (1967) no. 6, pp. 1281-1284. http://geodesic.mathdoc.fr/item/DAN_1967_177_6_a7/